# SDR PIDR2006014

- Difficulty date: August 24, 2006
- Submitted: August 30, 2006
- Operation: General aviation
- Aircraft: N242DL
- Make and model: Boeing 737330
- Aircraft serial: 23834
- Aircraft time: 44,769 hours, 25,654 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOUBLER UNDER THE L-2 DOOR AT BS 975 HAS NO DOCUMENTATION.  REPLACED EXISTING DOUBLER PER EA 53-221.
